| Catalog Number |
0703315012 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after a medical procedure, it was noted that the diathermy t-loop wire was broken.It was also reported that there were no delays and there were no adverse consequences as a result of this event.
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
Event or Problem Description
It was reported that after a medical procedure, it was noted that the diathermy t-loop wire was broken.It was also reported that there were no delays, no medical intervention and no adverse consequences as a result of this event.
Additional Manufacturer Narrative
H6: the quality investigation is complete.